# SDR SWAA2022081034884

- Difficulty date: July 24, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 52,920 hours, 31,399 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION REAR SPAR LT VAPOR BARRIER UPPER ATTACH ANGLE IS CRACKED BS 663 WL 170 APROXIMATELY / [01] CRACK CONFIRMED IAW NDTM PART 6; 51-00-00 PROCEDURE 23. CRACK LENGTH : 0.343' [NORTEC 600 ; B/C 166317 ; CALIB.DUE- 10/22];[02] FORMED 2EA ANGLES (REPLACEMENT ANGLE & SPLICE ANGLE ) MAT: USED: 2024-T3 CLAD .063' & .O71' AS PER B737-700 SRM 57-10-10-2R-5 & 51-30-01;[03] REMOVED FASTENERS AT CENTER FUEL TANK SECTION REAR SPAR L/H VAPOR BARRIER UPPER ATTACH ANGLE BS 663 REF B737-700 SRM 51-40-02-0G-0;[04] PERFORMED FPI PER SOPM 20-20-02; ON FORMED ANGLES. NO CRACKS. TOOL USED B/C 12553;[05] CUT OUT DAMAGE SECTION OF ATTACH ANGLE AT LBL 15.00 AS PER B737-7 SRM 57-10-10-2R-5 REPAIR 5; FIG. 202 DETAIL 'D'.;[08] TRIMMED; LOCATED & DRILLED 2EA. FORMED ANGLES(REPLACEMENT ANGLE & SPLICE ANGLE); AT LT VAPOR BARRIER UPPER ATTACH ANGLE AREA AS PER B737-7 SRM 57-10-10 2R-5; FIG.202; DETAIL: 'D'.;[09] VERIFIED STEP 8;[10] OK TO TREAT AND PRIME;[11] TREATED & PRIMED 2EA. REPAIR ANGLES AS PER B737-7 SRM 51-20-01; & AMM 51-21-72-370-804.;[12] VALIDATED STEP 11  OK TO INSTALL NEW REPAIR PARTS;[13] CORRECTION TO STEP 12. RII VALIDATED STEP 11 OK TO INSTALL NEW REPAIR PARTS;[14] LATE ENTRY. VERIFIED STEP 3;[15] PARTIALLY INSTALLED REPAIR ANGLE AND SPLICE AND CAP SEAL APPLIED ON HILOK HEADS REF. B737-700 SRM 57-10-10-2R-5 REPAIR 5 FIGURE 202. JOB ACCOMPLISHED BY JORGE LINDERO EMP. # 34913;
